# SDR ARWA9606038

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wings
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER SURFACE, PYLON LATERAL REINFORCEMENT PLATE CRACKED.  REMOVED CRACKED PLATE, FABRICATED NEW DOUBLER PER DC-8 SRM 54-3-3 AND 51-1-4.  TREATED AND INSTALLED PER DC-8 SRM 51-1-8, 51-1-17 AND 51-1-21.
